MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ENBF2813C145E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/26/2011
Type of Reportable Event Death
Event or Problem Description
An endurant stent graft system was implanted during an unknown endovascular procedure.It was reported 10 years post the index procedure via technical services from the patients daughter in law that the patient expired on the day of the index procedure.No cause of the event was provided.No additional clinical sequalae was provided and the patient has expired.
 
Additional Manufacturer Narrative
Concomitant medical products:relevant device(s) are: product id: e new1313c82e, serial/lot #:(b)(4), ubd: 19-aug-2013, udi#: (b)(4) ; product id: enlw1616c82e, serial/lot #: (b)(4), ubd: 18-jul-2013, udi#: (b)(4) ; product id: enlw1613c124e, serial/lot #: (b)(6), ubd: 06-sep-2013, udi#: (b)(6).If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13248032
Report Number9612164-2022-00186
Device Sequence Number19950626
Product Code MIH
UDI-Device Identifier00613994762207
UDI-Public00613994762207
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2013
Device Model NumberENBF2813C145E
Device Catalogue NumberENBF2813C145E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Initial Report FDA Received Date01/13/2022
Date Device Manufactured07/25/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age84 YR
Patient SexMale